# SDR SIMA20121110006

- Difficulty date: November 10, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 22,935 hours, 19,810 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66369
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE PROXIMITY LIGHT STRIP NR 5 HAS A BROKEN WIRE AND THE PANEL IS CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT NR 5 PROXIMITY LIGHT STRIP IAW EMB 145 AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
